# SDR HALA2010032600136

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 19,972 hours, 23,434 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3418 · Stall Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Stall Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL 04R/800'/AP & AT OFF FLAPS 40 DEG STABILIZED AT 147 KTS. THE AMBER & RED FOOT OF SPEED TAPE ZOOMED UP TO 160 KTS CAUSING STALL WARNING & STICKSHAKER TO TURN ON.  IMMEDIATELY ADDED POWER, AFTER 3-5 SECONDS & AMBER & RED FOOT WENT BACK TO NORMAL LANDED (HAD A FALSE STALL WARNING ERRONEOUSLY).  DOWNPOWERED AC STALL WARNING CHECK OK IAW MM 27-38-00 FCC NR 1 & NR 2 BITE CHECK OK IAW MM 22-00-00.
